# SDR AALA20150107002

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 93,273 hours, 14,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4196560
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK THROUGH INSPECTION OF SEAT MOUNTED EMER PATH LIGHTING FOUND SEAT NR 25B LIGHT INOPERATIVE.  REPLACED EMER PATH LIGHT BULB AT SEAT NR 25B.  OPERATIONAL CHECK GOOD IAW MM 33-51-05.
